# SDR COMA0360179

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 16,373 hours, 14,730 cycles
- Engine: Ge CF34*
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5090 A (POP) SOUND WAS HEARD AND AIRCRAFT LOST PRESSURIZATION.  REINSTALLED LOOSE ACM DUCT ON LEFT WATER SEPERATOR.
